# SDR AALA201712279017

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 22,632 hours, 9,014 cycles
- System (JASC): 7250 · Turbine Section
- Part: Unknown
- Condition: Fod
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. THE LEFT HAND ENGINE NR 1 WHEN VIEWED FROM BEHIND APPEARS TO HAVE FOREIGN MATTER OR RUBBER STRIP PROTRUDING FROM 4:00 POSITION FROM ENGINE CORE. REMOVED PIECE OF PLASTIC DEBRIS FROM 4:00 POSITION. VISUALLY INSPECTED RIGHT SIDE ENGINE AREA AND NO DISCREPANCIES NOTED CLOSED AND SECURE FAN COWL PANELS IAW AMM REF 71-11-02 OK FOR SERVICE.
